# SDR MASA200700919

- Difficulty date: December 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,466 hours, 5,753 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2677 CLT - ON LANDING ROLL OUT, THE ELEVATOR LOCKED UP ON THE CREW.  CHECKED AND LUBED PULLEYS TO FO ELEVATOR CONTROL, OPS CHECK GOOD.
